Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Sequential Methods in Statistics by G. B. Wetherill
Review by: Richard A. Johnson
Technometrics
Vol. 10, No. 2 (May, 1968), pp. 405-406
DOI: 10.2307/1267058
Stable URL: http://www.jstor.org/stable/1267058
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
405
    405
  • Thumbnail: Page 
406
    406